Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleRegular Gröbner Bases
Author(s) Jonas Mansson, Patrik Nordbeck
TypeArticle in Journal
AbstractIn this paper we introduce the concept of bi-automaton algebras, generalizing the automaton algebras previously defined by Ufnarovski. A bi-automaton algebra is a quotient of the free algebra, defined by a binomial ideal admitting a Gröbner basis which can be encoded as a regular set; we call such a Gröbner basis regular. We give several examples of bi-automaton algebras, and show how automata connected to regular Gröbner bases can be used to perform reduction.
Length19
CopyrightElsevier Science Ltd.
File
LanguageEnglish
JournalJournal of Symbolic Computation
Volume33
Pages163 - 181
PublisherElsevier Science Ltd.
Year2002
Translation No
Refereed No
Webmaster